MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; SEAL

INTUITIVE SURGICAL, INC NONE; SEAL
Model Number 470500-13
Medical Device Problem Codes Material Fragmentation (1261); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the universal seal to perform failure analysis.Fa was able to confirm the reported complaint the seal was found to have torn at the septum, measuring approximate 5.50 mm in length.The component was damaged and there may be missing material, was not returned with the accessory.The probable root cause of the torn seal is attributed to damage during various handling points, including installation or use.
 
Event or Problem Description
It was reported that during a da vinci assisted surgical procedure, the universal seal had air leak.There is no additional information available.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: it was unknown if the event resulted in sudden/rapid of insufflation.A backup universal seal was used for the procedure with no patient injury or harm.

Brand Name
NONE
Common Device Name
SEAL
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24858918
Report Number2955842-2026-21300
Device Sequence Number21455935
Product Code GCJ
UDI-Device Identifier10886874116408
UDI-Public(01)10886874116408(10)K12250619
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470500-13
Device Catalogue Number470500
Device Lot NumberK12250619 NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown